# SDR CA000706029

- Difficulty date: June 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350B1
- Aircraft time: 8,025 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Failed
- Location: T/R Swashplate
- Component: Swashplate
- Component part number: 350A33200403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINEER WAS INSPECTING THE T/R SWASHPLATE ASSEMBLY AS PER AD 2000-222-076(A) AND FOUND THE PAINTED INDENT MARKS WERE NOT ALIGNED. THE T/R SWASHPLATE ASSEMBLY WAS REMOVED AND SENT TO OUR COMPONENT SHOP. UPON DISASSEMBLE IT WAS FOUND THAT THE BEARING HAD SPUN ON THE ROTATING SPIDER.
